# SDR GTIA0000008

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Seat 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 378 - FROM CABIN LOG, SEAT 25D AISLE PATH LIGHT COVER MISSING.  REINSTALLED PATH LIGHT COVER AT SEAT 25D IAW MM CHAPTER 33-00.  OPS CHECK GOOD.  (M)
